# SDR R61A201903130264

- Difficulty date: March 13, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000392
- Aircraft time: 13,413 hours, 9,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT BY ROW 16 STAYS ON DURING AIRPLANE SHUTDOWN. R&R AFT RTIB EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01.
